List of Masuda Toshihiko's publications

Research papers

1.An analogue of Longo's canonical endomorphism for bimodule theory and its application to asymptotic inclusions, Internat. J. Math. Vol.8, no.2, 249--265, (1997).
2.Classification of actions of discrete amenable groups on strongly amenable subfactors of type III_\lambda, Proc. of AMS. 127, 2053--2057, (1999),, funct-an.9703004.
3.Classification of strongly free actions of discrete amenable groups on strongly amenable subfactors of type III_0, Pac. J. Math. Vol.191, no.2, 347--357, (1999).,
4.Generalization of Longo-Rehren construction to subfactors of infinite depth and amenability of fusion algebras, Jour. Funct. Anal. Vol.171, no.1, 53--77, (2000).
5.Extension of automorphisms of a subfactor to the symmetric enveloping algebra, Internat. J. Math. Vo.12, no.6, 637--659, (2001).
6.Classification of approximately inner actions of discrete amenable groups on strongly amenable subfactors, Internat. J. Math. Vol.16, no.10, 1193--1206, (2005). doi/abs/10.1142/S0129167X05003296.
7. Notes on group actions on subfactors, J. Math. Soc. Japan. Vol.55, no.1, 1--11, (2003). Project Euclid, math.OA.0010028.
8. On non-strongly free automorphisms of subfactors of type III_0, Canad. Math. Bull., Vol.46, 419--428, (2003).,
9. An analogue of Connes-Haagerup approach for classification of subfactors of type III_1, J. Math. Soc. Japan. Vol.57, no.4, 959--1003, (2005). Project Euclid.
10. Evans-Kishimoto type argument for actions of discrete amenable groups on McDuff factors, Math. Scand., Vol.101, no.1, 48--64, (2007),, math.OA.0505311.
11. Classification of actions of duals of finite groups on the AFD factor of type II_1, Journal of Operator Theory, Vol.60, no.2, 273--300, (2008), JOT website, math.OA.0601601.
12. (with R. Tomatsu) Classification of minimal actions of a compact Kac algebra with amenable dual, Comm. Math. Phys. Vol.274, no.2, 487--551, (2007),, math.OA.0604348.
13. (with R. Tomatsu) Approximate innerness and central triviality of endomorphisms, Advance in Mathematics Vol.220, no.4, 1075--1134, (2009),, arXiv.0802.0344.
14. (with R. Tomatsu) Classification of minimal actions of a compact Kac algebra with amenable dual on injective factors of type III, Jour. Funct. Anal. Vol.258, no.6, 1965--2025, (2010). arxiv.OA.0806.4259.
15. Unified approach to classification of actions of discrete amenable groups on injective factors, J. Reine Anguew. Math , 683, 1--47, (2013),, arXiv.1006.1176.
16. (with R. Tomatsu) Rohlin flows on von Neumann algebras, Mem. Amer. Math. Soc., Vol.244, no. 1153, (2016),, arXiv.1206.0955.
17. (with R. Tomatsu) Classification of actions of discrete Kac algebras on injective factors, Mem. Amer. Math. Soc., Vol.245, no.1160, (2017),, arXiv.1306.5046.
18. A simple sufficient condition for triviality of obstruction in the orbifold construction for subfactors, Math. Scand., Vol.121, no.1, 101--110, (2017),, arXiv.1504.02554
19. Classification of Roberts actions of strongly amenable C^* tensor categories on the injective factor of type III_1, Internat. J. Math., Vol.28, no. 7, 1750052 (2017)., arXiv.1611.00476.
20. On the relative bicentralizer flows and the relative flow of weights of inclusions of factors of type III_1, Publ. RIMS Kyoto Univ , Vol. 56, no.2, 391--400, (2020), doi:10.4171/PRIMS/56-2-4 , arXiv:1812.02877.
21. Classification of outer actions of discrete amenable groupoids on injective factors, arXiv:2008:10205 , to appear in J. Math. Soc. Japan.

Survey papers

S1. (with R. Tomatsu) 従順因子環への群・量子群の作用について(in Japanese), 数学, Vol.64, no.1, 24-46, (2012),
S2. (with R. Tomatsu) Actions of groups and quantum groups on amenable factors, (English traslation of [S1]), Sugaku Expositions, Vol.30, no.1, 111-136, (2017)
S3. Tomita-Takesaki theory and its application to the structure of factors of type III, Math. J. Okayama. Univ., Vol.60, 37--58, (2018)

Back to Home (in Japanese) (in English)